Red face'd again

  • Brex
  • Topic Author
  • New Member
  • New Member
More
30 Mar 2017 21:19 #208725 by Brex
Red face'd again was created by Brex
Howzit guys,
I'm currently on a 7 week shorty of,
Npp 300mg p/week
Tprop 300mg p/week
Proviron 50mg e/day
35 years old 1.75m
87 kg at 14% bf

Like in all my previous cycles I'm getting flushed in my face and neck.
I've always been prone to getting red in my face especially when it's hot.
I've read allot about donating blood, my questions are.
Has anyone on this forum tried it?
Dit it help?
And dit you ever hear back from the blood bank about any compounds found in your system.

Any help will be greatly appreciated as I'm tired of every body asking me where I got sun burned.

Please Log in or Create an account to join the conversation.

  • Furk
  • Expert
  • Expert
More
01 Apr 2017 14:37 #208759 by Furk
Replied by Furk on topic Red face'd again
Hey Brex,

1. When does it helps specifically? Is there a certain time?

2. Donating blood on gear is fine, just don't be on AI's or the like. Donated blood on Test and Tbol before. Donate now on TRT. Some people donate to lower blood pressure, do you know if your symptoms are blood pressure related?

Sent via Tapatalk using carrier pigeons.

Officially sponsored by Protein™ and Caffeine™.

Please Log in or Create an account to join the conversation.

  • OPTRON
  • Platinum Member
  • Platinum Member
More
01 Apr 2017 14:56 #208761 by OPTRON
Replied by OPTRON on topic Red face'd again
I was also thinking blood pressure pressure. I have a friend who also struggle with an extreme red face wile on cycle, but it's mostly due to his high blood pressure. Get it checked out.

Sore today, strong tomorrow!!!

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
01 Apr 2017 14:59 #208763 by Oupa
Replied by Oupa on topic Red face'd again

OPTRON wrote: I was also thinking blood pressure pressure. I have a friend who also struggle with an extreme red face wile on cycle, but it's mostly due to his high blood pressure. Get it checked out.


I red it wrong, must be bloodpressure related
The following user(s) said Thank You: OPTRON

Please Log in or Create an account to join the conversation.

  • Brex
  • Topic Author
  • New Member
  • New Member
More
01 Apr 2017 21:32 #208768 by Brex
Replied by Brex on topic Red face'd again
Hi Oupa,

I'm pretty sure it's not blood pressure related I test my self at least twice a day
and I'm in always around 128-78 range.
I think I have high red blood cell count, apparently Decca does also raise red blood cell count

Please Log in or Create an account to join the conversation.

  • OPTRON
  • Platinum Member
  • Platinum Member
More
02 Apr 2017 05:53 #208771 by OPTRON
Replied by OPTRON on topic Red face'd again
You should really have it checked out. You can have a high risk of blood clot formation.

Athletes using EPO can also struggle with high hemoglobin levels where you have to many red bloodsels. You can have it measured to make sure you are in a safe range.

Donating blood regularly can definitely help and guys using EPO also use aspirin / disprin twice a day to keep their hemoglobin levels low.

If it is the case, you should really get it tested. Although I've used EPO myself before, I would never advise guys on how to use it because it's to dangerous because of elevated hemoglobin levels. If it gets out of hand, you don't just get sick, you die...

Sore today, strong tomorrow!!!
The following user(s) said Thank You: Rooi Bul 86, Brex, DruOmedra

Please Log in or Create an account to join the conversation.

  • Brex
  • Topic Author
  • New Member
  • New Member
More
02 Apr 2017 08:59 #208774 by Brex
Replied by Brex on topic Red face'd again
Thanks OPTRON.

I'll have it checked in the week and donate blood afterwards to see how it affects
my hemoglobin levels. I haven't used EPO, I'm gonna try the disprins today and see
how it affects my colour. I'm also going to add another 2l off water to my daily intake.

Please Log in or Create an account to join the conversation.

  • Furk
  • Expert
  • Expert
More
03 Apr 2017 10:33 #208802 by Furk
Replied by Furk on topic Red face'd again
Just to add what Optron said, he mentioned some athletes use aspirin to counter sides. But using aspirin continuously damages the stomach (All NSAIDs in fact). I don't think Optron was advising it as a long term solution for you, just giving you background and options. Stay safe Brex.

Officially sponsored by Protein™ and Caffeine™.
The following user(s) said Thank You: OPTRON

Please Log in or Create an account to join the conversation.

  • Empire
  • Expert
  • Expert
More
03 Apr 2017 10:42 #208804 by Empire
Replied by Empire on topic Red face'd again
as everyone has said, this is most likely a blood pressure issue, at 14% body fat aswell, you might find that you are holding on to alot of water aswell as generally fat and water are the best of friends.

if it is a continued high blood pressure issue, then i would go to your doctor and maybe see if they can put you on ARB for blood pressure, as most people suffer more on ACE inhibitors than ARB's. but always consult a doctor before taking medication of this nature.

donating blood whilst on cycle is perfectly healthy. if you have high RBC,Heamoglobin and haemocrit and you know it, then you would either have to continually donate blood every 3 months, and it would be suggested to come off cycle, for 3-4 months with continued blood donations to make sure your blood thins out.

have you been for bloods to check your blood concentrations? if so what where your numbers?

Please Log in or Create an account to join the conversation.

  • OPTRON
  • Platinum Member
  • Platinum Member
More
03 Apr 2017 10:51 #208807 by OPTRON
Replied by OPTRON on topic Red face'd again
Exactly as Furk says!!

I also wasn't implying that you are using EPO. I was just mentioning it because I have some experience with it whereby it increases Hemoglobin level which can relate to the problem you are having.

Athletes using EPO, also use aspirin, but it is only for the six weeks while on cycle to control the Hemoglobin levels. Aspirin definitely not a longterm solution. The right thing is to have your red blood-cell count and Hemoglobin levels tested. In the mean while, you can use aspirin and blood-donation to help relieve the symptoms.

Thanks Furk, seems I struggle sometimes to express myself clearly in English, as I am a boerseun...

Sore today, strong tomorrow!!!
The following user(s) said Thank You: Furk

Please Log in or Create an account to join the conversation.

  • Furk
  • Expert
  • Expert
More
03 Apr 2017 10:58 #208812 by Furk
Replied by Furk on topic Red face'd again

OPTRON wrote: Thanks Furk, seems I struggle sometimes to express myself clearly in English, as I am a boerseun...


Nee glad nie, jou Engels is perfek. Ek dink net partykeer kan mense informasie as advies vat tensy jy spesifiek sê "moet nie dit doen nie". Jy wil nie verantwoordelik vir iemand se misluk wees nie, net omdat hulle verkeerde boodskappe inlees.

Officially sponsored by Protein™ and Caffeine™.
The following user(s) said Thank You: OPTRON

Please Log in or Create an account to join the conversation.

  • OPTRON
  • Platinum Member
  • Platinum Member
More
03 Apr 2017 11:40 #208813 by OPTRON
Replied by OPTRON on topic Red face'd again

Furk wrote:

OPTRON wrote: Thanks Furk, seems I struggle sometimes to express myself clearly in English, as I am a boerseun...


Nee glad nie, jou Engels is perfek. Ek dink net partykeer kan mense informasie as advies vat tensy jy spesifiek sê "moet nie dit doen nie". Jy wil nie verantwoordelik vir iemand se misluk wees nie, net omdat hulle verkeerde boodskappe inlees.


Stem 100% saam, dankie!!

Sore today, strong tomorrow!!!

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum